- Jul 4, 2002
Sorry but again you are wrong.If a person had died from immune thrombocytopenia it would have been reported in that report.As I said and confirmed by the TGA report you link TTS does have thrombocytpenia as part of the syndrome so people can bleed or have bleeding as a complication of the treatment of TTS as it is based on the use of anticoagulants.This would still be reported as a death from TTS.No. I like full disclosure not selective, potentially misleading, disclosure.
When someone asks a question that does not suit your narrative you accuse them of 'conspiracy theories'. Not a good look.
Back to the official Australian Govt site. The TGA disagree with you and cite three serious side effects of AZ.
It clearly itemises three very rare but extemely serious side effects from AZ. It does not lump them together (as you suggest). It does not refer to any deaths from ITP which the ABC subsequently apologised for 'attacking' Ch 9's report of 2 deaths linked to AZ due to ITP - as unfounded, and stated the ABC had confirmed two people had sadly died as Ch 9 reported.
Who knows why the deaths are not shown on this page?
Perhaps it is as they call them 'reports' of effects and not 'cases'? Who knows but it is not full disclosure.
Similarly the weekly Vaccine Operations Centre Weekly Operational Update for 19 July is yet to be released and now so is the July 26th report. Still awaiting an 'official response'.
Information about the TGA's safety monitoring of COVID-19 vaccines.www.tga.gov.au
Thrombosis with thrombocytopenia syndrome (TTS)Since the beginning of the vaccine rollout in Australia, a total of five deaths from TTS have been reported out of 6.1 million doses of the AstraZeneca vaccine. All of them were related to a first dose of the vaccine.
This takes the total Australian reports assessed as TTS following the AstraZeneca vaccine to 87 cases (53 confirmed, 34 probable) from approximately 6.1 million vaccine doses.
Immune thrombocytopenia (ITP)ITP is difficult to diagnose because, unlike TTS, it does not have unique identifying features if it occurs after vaccination. There is no specific test that confirms ITP, so doctors rely on excluding other causes of thrombocytopenia.
To 18 July 2021, the TGA has received 34 reports of suspected ITP following vaccination. These patients had an extremely low platelet count, and signs of thrombocytopenia including unusual bruising, a nosebleed and/or blood blisters in the mouth. These symptoms occurred in a timeframe that suggested they could be linked to vaccination and no other obvious cause was identified based on the information provided to TGA.
Guillain-Barre Syndrome (GBS)GBS is a rare immune disorder in which the body’s immune system attacks nerve cells. What causes it is not fully understood, but it often follows a viral infection or a bacterial type of gastroenteritis. GBS causes nerve inflammation and can result in pain, numbness, muscle weakness and difficulty walking. In many cases it resolves within months but can sometimes take up to two years.
To 18 July 2021, the TGA has received 61 reports of suspected GBS in people who have received the AstraZeneca vaccine. A possible link between GBS and the AstraZeneca vaccine remains under investigation and we are seeking expert advice on the results of a detailed evaluation.
In that reply that you have quoted I have already given the link to Pfizer and Moderna as a cause of Immune thrombocytopenia.And here is a report of the Guillain barre syndrome after Pfizer vaccine.
And if you had done a little research into GBS and ITP you would know these are not uncommon side effects of vaccines and with vaccines against various viruses normally also are associated with those viral infections.
The role of vaccination in the development of Guillain-Barré syndrome (GBS) is controversial, although cases of GBS have been reported following a wide range of vaccines. A nested case-control study was conducted between January 2011 and December 2015 in three Chinese cities. Four controls were...
Immune thrombocytopenic purpura (ITP) associated with vaccinations: a review of reported cases - PubMed
Immune thrombocytopenic purpura (ITP) is an autoimmune condition characterized by low platelet count with mucocutaneous and other bleedings. Clinical manifestations may range from spontaneous formation of purpura and petechiae, especially on the extremities, to epistaxis, bleeding at the gums or...